# SDR UALA2009100503131

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 72,737 hours, 11,960 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING STATIC LEAK REF SMC 3 FOUND HYDRAULIC FLUID CONTAMINATION IN AUX STATIC SYS 1 AND AUX STATIC SYS 2 LINES AT ELEVATOR FEEL UNIT.  REMOVED AND REPLACED ELEVATOR FEEL UNIT.  FLUSHED STATIC LINES FROM FEEL UNIT TO VISCO JET DRAINS.  CREATED WU TO COVER PROCEDURE.  ACCMP'D AUX PITOT STATIC TEST, BOTH PITOT AND NR 1 STATIC SYSTEM CHECKED OKAY.  NR 2 AUX STATIC SYSTEM FAILED LEAK CHECK.  FOUND STATIC LINE WITH HOLE WORN IN 1 PLACE AND PARTIALLY WORN IN 3 OTHER PLACES BY CDU UNITS MOUNTED ABOVE STOW BINS AT STATION 500 AT ROW 2A, REPLACED APPROX 4 FT OF LINE USING RYNGLOK SYSTEM.  ACP BLEED PROCEDURE, OP CHECKS GOOD.
